U.S. doctors online nowAsk doctors free
AU
A 18-year-old male asked:

Hello. actually i am working out at gym and i am using protein powder and i think my skin is getting dark. so i like to is that possible? thank you

1 doctor answer1 doctor weighed in
Dr. M. Hytham Beck
General Surgery 43 years experience
Not possible: it is really depend on what what of protein you are using and what other supplement you are using as well usually the protein supplement do not cause a darker skin see a doctor for better evaluation and treatment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 11, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.